Alert archive / New Mexico / Flash Flood Warnings in 2015
Flash Flood Warning 48, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Aug 1, 2015, 4:55 PM MDT for San Miguel County, New Mexico. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 1, 2015, 4:55 PM MDT (22:55 UTC)
- Expired
- Aug 1, 2015, 7:00 PM MDT
- In force
- 2 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County San Miguel County, NM
The radar
The Cannon AFB radar (KFDX), 91 km from the middle of the area, began a volume at 22:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 10.9 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1471 m above ground
- 0-6 km bulk shear
- 1 kt
- 0-1 km storm-relative helicity
- -28 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
098
WGUS55 KABQ 012255
FFWABQ
NMC047-020100-
/O.NEW.KABQ.FF.W.0048.150801T2255Z-150802T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
455 PM MDT SAT AUG 1 2015
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN SAN MIGUEL COUNTY IN NORTHEASTERN NEW MEXICO...
* UNTIL 700 PM MDT
* AT 453 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM PRODUCING TORRENTIAL RAIN AND PENNY SIZED HAIL ALONG
STATE ROAD 129 JUST SOUTH OF CONCHAS DAM. FLASH FLOODING IS LIKELY
ESPECIALLY NEAR THE INTERSECTION OF STATE ROAD 129 AND STATE ROAD
104. RAINFALL AMOUNTS UP TO 2 INCHES IN LESS THAN AN HOUR CAN BE
EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
CONCHAS LAKE STATE PARK...CONCHAS DAM AND CONCHAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO
CROSS WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS.
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.
&&
LAT...LON 3522 10396 3521 10433 3522 10442 3532 10434
3538 10422 3552 10421 3547 10383
$$
KJ2 follow-up statements
871
WGUS75 KABQ 020047 RRA
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
647 PM MDT SAT AUG 1 2015
NMC047-020100-
/O.CON.KABQ.FF.W.0048.000000T0000Z-150802T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN MIGUEL-
647 PM MDT SAT AUG 1 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM MDT FOR
SOUTHEASTERN SAN MIGUEL COUNTY...
AT 646 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE HEAVY RAIN HAS SUBSIDED ACROSS THE WARNED AREA BUT HEAVY
FLOWS WILL CONTINUE WITHIN ARROYOS.
LOCATIONS IMPACTED INCLUDE...
CONCHAS LAKE STATE PARK...CONCHAS DAM AND CONCHAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO
CROSS WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS.
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.
&&
LAT...LON 3522 10396 3521 10433 3522 10442 3532 10434
3538 10422 3552 10421 3547 10383
$$
50859
WGUS75 KABQ 020055
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
655 PM MDT SAT AUG 1 2015
NMC047-020105-
/O.EXP.KABQ.FF.W.0048.000000T0000Z-150802T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN MIGUEL-
655 PM MDT SAT AUG 1 2015
...THE FLASH FLOOD WARNING FOR SOUTHEASTERN SAN MIGUEL COUNTY WILL
EXPIRE AT 700 PM MDT...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.
LAT...LON 3522 10396 3521 10433 3522 10442 3532 10434
3538 10422 3552 10421 3547 10383
$$
44What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 1, 3:32 PM MDT, 1 hour 23 minutes earlier.
Area forecast discussion, Aug 1, 3:32 PM MDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 332 PM MDT SAT AUG 1 2015 .SYNOPSIS... AN ACTIVE MONSOON PATTERN IS EXPECTED TO PERSIST THROUGH THE REMAINDER OF THE WEEKEND. SLOW-MOVING STORMS CAPABLE OF PRODUCING TORRENTIAL RAINFALL AND FLASH FLOODING WILL REMAIN A CONCERN THIS AFTERNOON AND EARLY TONIGHT AND AGAIN SUNDAY...ESPECIALLY IN NORTH CENTRAL TO NORTHWEST PARTS OF NEW MEXICO. DRIER AND MORE STABLE AIR WILL ATTEMPT TO WORK WEST BEGINNING MONDAY...SIGNIFICANTLY LOWERING THE OVERALL COVERAGE OF STORMS AND FLASH FLOOD THREAT. FEWER STORMS WILL TRANSLATE INTO A DAY TO DAY WARMING TREND NEXT WEEK...AS WELL. && .DISCUSSION... SLOW-MOVING THUNDERSTORMS HAVE BEEN FOCUSED SQUARELY WITHIN THE FLASH FLOOD WATCH THUS FAR...WITH TREMENDOUSLY IMPRESSIVE RAINFALL RATES AS HIGH AS 3.3 INCHES PER HOUR AS MEASURED BY A PERSONAL WEATHER STATION ON THE NORTHWEST SIDE OF SANTA FE. GENERALLY 1 TO 3 INCH PER HOUR RATES LIKELY WITH JUST ABOUT ANY WELL-DEVELOPED STORM. MAY CONSIDER EXPANDING WATCH TO INCLUDE NE/EC AREAS ALTHOUGH COVERAGE EAST OF THE CENTRAL MOUNTAIN CHAIN SHOULD BE MORE ISOLATED TO SCATTERED. BUT RECENT RUNS OF THE HRRR CONTINUE TO SUGGEST SMALL MCS-LIKE FEATURE ORGANIZING BETWEEN CLAYTON AND CONCHAS DAM ROLLING TOWARD TUCUMCARI-LOGAN LATER THIS EVENING. THIS WOULD ONE AREA OF CONCERN GIVEN VERY HEAVY RAIN PAST TWO DAYS. WEAKNESS IN THE 500MB RIDGE NEAR THE NM/CO LINE ALSO A PLAYER BUT VERY DIFFICULT TO TRACK BEYOND 12 HOURS. OTHERWISE...WE'RE NOW MOVING INTO OUTFLOW BOUNDARY INTERACTION TIME OF DAY FOR VALLEY LOCATIONS CENTRAL/WEST. AIR MASS PLENTY MOIST WITH PRECIPITABLE WATER VALUES RANGING FROM 1.2 INCHES NW TO 1.5 INCHES NEAR THE NM/TX LINE. A POCKET OF RELATIVELY LOWER PWAT AIR /ONE 1 INCH OR SLIGHTLY LESS/ ANALYZED OVER THE LOWER RIO GRANDE VALLEY TO UPPER GILA HAS KEPT COVERAGE A BIT LOWER THERE BUT SUBTLE GRADIENTS. GOING INTO SUNDAY...VERY LITTLE CHANGE TO OVERALL ORIENTATION OF THE MONSOON PLUME BENEATH VERY WEAK STEERING CURRENTS. LEAST FAVORED REGION WILL CONTINUE TO BE THE SOUTHEAST CORNER...WHILE NC TO WC AREAS AGAIN FAVORED IN ADDITION TO THE SW THAT COULD SEE A BUMP IN COVERAGE AS COMPARED TO TODAY. THEREAFTER...WE HAVE BEGUN TO REFLECT A MARKED DECREASE IN STORM COVERAGE MONDAY AND ESPECIALLY TUESDAY THROUGH THURSDAY. THIS AS THE ANTICYCLONIC BELT OF WESTERLIES ELONGATES WEST-EAST AND SHIFTS SLIGHTLY SOUTH PLACING THE AREA UNDER A DRIER WESTERLY FLOW REGIME. THAT SAID...THE LAST DRYING EPISODE WAS POORLY HANDLED BY VIRTUALLY ALL THE NWP MODELS AS THEY TEND TO DRY OUR MOIST RESIDENT AIR MASS TOO QUICKLY. SO WE WILL PROCEED WITH A LITTLE PRUDENCE...BUT DEFINITELY TRENDING FORECAST TOWARD MUCH FEWER STORMS NEXT WEEK. IF THE MODELS ARE CORRECT WE WILL STRUGGLE TO DEVELOP A STORM ANYWHERE BY MID- WEEK. THAT IN TURN WILL ALLOW FOR A DAY TO DAY WARMING TREND. COULD SEE OUR NEXT BACKDOOR SURGE THUR/FRI THEN WE START THE MOISTENING CYCLE OVER. KJ && .FIRE WEATHER... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL FOCUS ON NORTHERN AND WESTERN NEW MEXICO TODAY AND SUNDAY...WITH FURTHER DEVELOPMENT EAST OF THE CENTRAL MOUNTAIN CHAIN. STEERING FLOW FROM THE UPPER LEVEL HIGH RECENTERING OVER THE SOUTHERN PORTION OF THE STATE WILL STEER SLOW MOVING NORTH TO NORTHEAST STORMS ACROSS NORTHWESTERN TO NORTH CENTRAL AREAS WHERE FLASH FLOODING WILL CONTINUE TO BE A MAJOR CONCERN THROUGHOUT THE REMAINDER OF THE WEEKEND. LOOK FOR A DRIER AIR MASS TO FILTER INTO THE STATE MONDAY THROUGH THURSDAY AS THE UPPER LEVEL HIGH OVER SOUTHERN NEW MEXICO SHIFTS WESTWARD FILTERING IN DRIER AIR FROM THE PACIFIC. SHOWER AND THUNDERSTORM ACTIVITY WILL DOWNTREND AS TEMPERATURES CREEP BACK TO NORMAL/ABOVE NORMAL READINGS. EXPECT HAINES VALUES TO INCREASE TO THE 5 AND 6 VALUES ALONG WITH DECREASING MIN RH VALUES. STORM ACTIVITY WILL BE LIMITED TO HIGHER TERRAIN AREAS AND ADJACENT LOWER ELEVATION AREAS. THE MOISTURE PLUME LOOKS TO MAKE ITS RETURN BY THE FOLLOWING WEEKEND WITH AN INCREASE IN WETTING PRECIPITATION CHANCES ACROSS THE WEST AND NORTH AS THE UPPER LEVEL HIGH STARTS TO SHIFT EASTWARD. EXPECT POOR VENT RATES ACROSS THE NORTH THE REMAINDER OF THE WEEKEND WITH IMPROVEMENTS BY MONDAY THROUGH THURSDAY. MIN RH VALUES WILL DROP INTO THE UPPER TEENS BY THE MIDWEEK BUT OVERNIGHT RECOVERIES WILL REMAIN GOOD. 32 && .AVIATION... 18Z TAF CYCLE SCATTERED TO NUMEROUS SHRA AND TSRA WILL FAVOR WESTERN AND NORTHERN TERMINAL SITES TODAY AS THE UPPER LEVEL HIGH RECENTER OVER THE SE PLAINS. EXPECT PEAK CONVECTIVE COVERAGE BETWEEN 18 AND 23Z. STORMS THAT DEVELOP ALONG THE SANGRE DE CRISTO MTNS WILL DRIFT EASTWARD...IMPACTING KLVS. KTCC COULD SEE STORMS DEVELOP AFTER 02Z. EXPECT PATCHY MVFR CIGS ALONG WITH OCCASIONAL MTN OBSCD FOR SITES IMPACTED BY TSRA...ESPECIALLY KLVS AND KSAF. THERE COULD BE A POSSIBILITY LINGERING MVFR/IFR CIGS ACROSS THE NORTH AND EAST OVERNIGHT. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 62 87 60 89 / 60 40 40 10 DULCE........................... 51 78 50 81 / 70 60 60 20 CUBA............................ 54 78 53 81 / 60 70 60 20 GALLUP.......................... 56 82 54 85 / 50 40 40 20 EL MORRO........................ 54 78 52 81 / 70 60 40 20 GRANTS.......................... 56 81 54 83 / 50 50 40 20 QUEMADO......................... 55 78 54 83 / 50 40 40 20 GLENWOOD........................ 59 84 59 87 / 30 40 40 20 CHAMA........................... 50 75 49 77 / 70 70 70 30 LOS ALAMOS...................... 60 78 59 81 / 70 70 80 30 PECOS........................... 54 78 55 80 / 60 60 60 30 CERRO/QUESTA.................... 51 76 51 79 / 60 70 70 30 RED RIVER....................... 47 67 47 70 / 70 80 70 40 ANGEL FIRE...................... 49 70 48 73 / 70 80 70 40 TAOS............................ 52 79 52 81 / 50 50 50 20 MORA............................ 53 75 52 79 / 70 70 70 30 ESPANOLA........................ 57 82 57 86 / 50 50 60 20 SANTA FE........................ 58 79 58 82 / 50 50 50 30 SANTA FE AIRPORT................ 59 81 59 85 / 40 40 40 20 ALBUQUERQUE FOOTHILLS........... 63 84 63 87 / 40 40 40 20 ALBUQUERQUE HEIGHTS............. 66 85 67 88 / 30 30 30 10 ALBUQUERQUE VALLEY.............. 63 88 63 91 / 30 30 30 10 ALBUQUERQUE WEST MESA........... 63 88 64 91 / 30 30 30 10 LOS LUNAS....................... 64 87 63 91 / 40 30 20 10 RIO RANCHO...................... 64 87 64 90 / 40 40 30 10 SOCORRO......................... 64 90 63 92 / 30 30 30 20 SANDIA PARK/CEDAR CREST......... 59 81 59 84 / 40 40 50 20 TIJERAS......................... 60 82 59 85 / 40 40 50 20 MORIARTY/ESTANCIA............... 56 84 56 86 / 40 40 40 20 CLINES CORNERS.................. 58 80 58 83 / 40 30 50 20 GRAN QUIVIRA.................... 59 82 59 86 / 30 30 30 20 CARRIZOZO....................... 61 87 61 88 / 30 30 20 10 RUIDOSO......................... 57 79 57 80 / 40 40 30 30 CAPULIN......................... 57 81 57 83 / 50 40 50 20 RATON........................... 58 83 57 85 / 50 40 40 20 SPRINGER........................ 59 84 59 87 / 50 30 50 20 LAS VEGAS....................... 56 81 55 83 / 60 40 40 20 CLAYTON......................... 63 88 63 89 / 40 30 30 20 ROY............................. 61 85 60 86 / 50 30 40 20 CONCHAS......................... 67 91 67 94 / 50 20 30 20 SANTA ROSA...................... 64 90 65 93 / 50 20 40 20 TUCUMCARI....................... 67 93 66 95 / 40 20 30 20 CLOVIS.......................... 66 91 67 93 / 40 20 30 20 PORTALES........................ 67 92 68 94 / 40 20 30 20 FORT SUMNER..................... 67 92 67 95 / 30 20 20 20 ROSWELL......................... 69 96 69 97 / 20 20 20 20 PICACHO......................... 63 90 63 91 / 40 30 20 20 ELK............................. 62 83 61 84 / 40 50 30 30 && .ABQ WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT FOR THE FOLLOWING ZONES... NMZ501>507-510>517. && 41
Hazardous weather outlook, Aug 1, 5:33 AM MDT, 11 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 533 AM MDT SAT AUG 1 2015 NMZ501>540-021200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 533 AM MDT SAT AUG 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT ABUNDANT MOISTURE IS IN PLACE OVER NEW MEXICO...AND SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AGAIN THIS AFTERNOON AND TONIGHT...NAMELY OVER THE NORTH CENTRAL TO NORTHWESTERN SECTIONS OF THE STATE. HEAVY RAINFALL IS POSSIBLE...AND LOCALIZED AREAS OF FLASH FLOODING MAY OCCUR. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL AGAIN BE POSSIBLE ON SUNDAY. STORMS WILL TEND TO FAVOR THE NORTHERN AND WESTERN TIERS OF NEW MEXICO...ESPECIALLY OVER THE HIGHER TERRAIN. HEAVY RAINFALL WILL BE POSSIBLE...AND LOCALIZED AREAS OF FLASH FLOODING MAY OCCUR. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY FLOODING THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. YOU CAN ALSO SUBMIT STORM REPORTS AND PHOTOS ON OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG N M W X. 52
In the hours before
Local storm report, Aug 1, 4:26 PM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
426 PM MDT SAT AUG 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM FLASH FLOOD 4 NW SANTA FE 35.72N 106.01W
08/01/2015 SANTA FE NM TWITTER FEED
WATER RUNNING 1-1.5 FEET DEEP OVER EAST SUNRISE ROAD.
&&
EVENT NUMBER ABQ1502343
JLPThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 6:11 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 2 hr |
| Jul 31, 6:15 PM MDT | Areal Flood Advisory | ABQ | Curry, De Baca, Roosevelt | 2 hr |
| Jul 31, 6:15 PM MDT | Special Weather Statement | ABQ | Bernalillo | 30 min |
| Jul 31, 6:59 PM MDT | Areal Flood Advisory | ABQ | McKinley | 2 hr |
| Jul 31, 7:03 PM MDT | Areal Flood Advisory | ABQ | Santa Fe | 117 min |
| Jul 31, 7:19 PM MDT | Flash Flood Warning | ABQ | Sandoval, Santa Fe | 116 min |
| Jul 31, 7:58 PM MDT | Areal Flood Advisory | ABQ | Torrance | 2 hr |
| Jul 31, 8:15 PM MDT | Areal Flood Advisory | ABQ | Curry | 2 hr |
| Jul 31, 9:04 PM MDT | Areal Flood Advisory | ABQ | Socorro | 116 min |
| Aug 1, 5:24 AM MDT | Flash Flood Watch | ABQ | 16 hr | |
| Aug 1, 11:55 AM MDT | Areal Flood Advisory | ABQ | Rio Arriba | 95 min |
| Aug 1, 11:59 AM MDT | Areal Flood Advisory | ABQ | Rio Arriba | 2 hr |
| Aug 1, 12:38 PM MDT | Areal Flood Advisory | ABQ | Los Alamos | 112 min |
| Aug 1, 12:54 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 111 min |
| Aug 1, 1:13 PM MDT | Areal Flood Advisory | ABQ | Cibola, McKinley, Sandoval | 2 hr |
| Aug 1, 1:32 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba | 118 min |
| Aug 1, 1:55 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 80 min |
| Aug 1, 2:02 PM MDT | Areal Flood Advisory | ABQ | San Juan | 88 min |
| Aug 1, 2:13 PM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel | 2 hr |
| Aug 1, 2:31 PM MDT | Flash Flood Warning | ABQ | Santa Fe | 119 min |
| Aug 1, 2:55 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 2 hr |
| Aug 1, 3:28 PM MDT | Areal Flood Advisory | ABQ | Taos | 2 hr |
| Aug 1, 3:41 PM MDT | Areal Flood Advisory | ABQ | Mora, Taos | 2 hr |
| Aug 1, 3:45 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Sandoval | 2 hr |
| Aug 1, 4:05 PM MDT | Flash Flood Warning | ABQ | San Miguel | 115 min |
| Aug 1, 4:15 PM MDT | Flash Flood Warning | ABQ | Sandoval | 90 min |
| Aug 1, 4:46 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, San Miguel | 89 min |
| Aug 1, 5:16 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Quay, San Miguel | 26 min |
| Aug 1, 5:25 PM MDT | Areal Flood Advisory | ABQ | McKinley, Rio Arriba, Sandoval, San Juan | 2 hr |
| Aug 1, 5:30 PM MDT | Flash Flood Warning | ABQ | Guadalupe | 90 min |
| Aug 1, 5:31 PM MDT | Areal Flood Advisory | ABQ | Catron, Cibola, Socorro, Valencia | 119 min |
| Aug 1, 5:35 PM MDT | Areal Flood Advisory | ABQ | Cibola, Valencia | 115 min |
| Aug 1, 5:38 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 2 hr |
| Aug 1, 5:47 PM MDT | Areal Flood Advisory | ABQ | Guadalupe | 118 min |
| Aug 1, 5:58 PM MDT | Flash Flood Warning | ABQ | Guadalupe | 2 hr |
Nearby
Flash Flood Warnings in New Mexico, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.